Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 207, NWS St. Louis, MO

May 21, 2024Iron County, Madison County, Saint Francois County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 21, 2024, 11:07 PM CDT for Iron County, Madison County, Saint Francois County, Missouri. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2024, 11:07 PM CDT (04:07 UTC)
Expired
May 21, 2024, 11:45 PM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Iron County, MO, Madison County, MO, Saint Francois County, MO

The radar

The St Louis radar (KLSX), 128 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 11:13 PM CDTHAIL 1.758 Nw Saco, MOCorrects previous hail report from 8 NW Saco. Report relayed by broadcast media of estimated golf ball size hail near Marble Creek Campground. Time estimated from radar.
May 21, 11:13 PM CDTHAIL 28 Nw Saco, MOReport relayed by broadcast media of estimated 2 inch hail near Marble Creek Campground. Time estimated from radar.
May 21, 11:19 PM CDTHAIL 24 Se Roselle, MOEstimated 2 inch hail in Silver Mine, photo from broadcast media.
May 21, 11:27 PM CDTHAIL 11 Se Catherine Place, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 5:56 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.1 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2024-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2024-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

464 
WUUS53 KLSX 220407
SVRLSX
MOC093-123-187-220445-
/O.NEW.KLSX.SV.W.0207.240522T0407Z-240522T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1107 PM CDT Tue May 21 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Iron County in southeastern Missouri...
  Northern Madison County in southeastern Missouri...
  Southeastern St. Francois County in southeastern Missouri...

* Until 1145 PM CDT.

* At 1107 PM CDT, a severe thunderstorm was located near Annapolis,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fredericktown, Annapolis, Junction City, Cobalt, Glover, Roselle,
  Knob Lick, Sabula, Mine La Motte, Libertyville, Chloride, and
  Catherine Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight CDT for southeastern
Missouri.

&&

LAT...LON 3743 9077 3746 9077 3775 9030 3767 9020
      3770 9016 3767 9011 3767 9012 3764 9015
      3752 9014 3733 9069
TIME...MOT...LOC 0407Z 238DEG 48KT 3742 9065 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
4 follow-up statements
557 
WWUS53 KLSX 220413
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1113 PM CDT Tue May 21 2024

MOC093-123-187-220445-
/O.CON.KLSX.SV.W.0207.000000T0000Z-240522T0445Z/
Iron MO-Madison MO-St. Francois MO-
1113 PM CDT Tue May 21 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EAST CENTRAL IRON...NORTHERN MADISON AND SOUTHEASTERN ST.
FRANCOIS COUNTIES IN SOUTHEASTERN MISSOURI...

At 1113 PM CDT, a severe thunderstorm was located 7 miles east of
Glover, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fredericktown, Junction City, Cobalt, Knob Lick, Mine La Motte,
Libertyville, and Catherine Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southeastern
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3749 9068 3775 9030 3767 9020 3770 9016
      3767 9011 3767 9012 3764 9015 3752 9014
      3739 9061
TIME...MOT...LOC 0413Z 238DEG 48KT 3747 9056 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
431 
WWUS53 KLSX 220421
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1121 PM CDT Tue May 21 2024

MOC093-220430-
/O.CAN.KLSX.SV.W.0207.000000T0000Z-240522T0445Z/
Iron MO-
1121 PM CDT Tue May 21 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL IRON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southeastern
Missouri.

&&

LAT...LON 3756 9055 3775 9030 3767 9020 3770 9016
      3767 9011 3764 9015 3752 9014 3742 9055
TIME...MOT...LOC 0420Z 238DEG 48KT 3753 9045 

$$

MOC123-187-220445-
/O.CON.KLSX.SV.W.0207.000000T0000Z-240522T0445Z/
Madison MO-St. Francois MO-
1121 PM CDT Tue May 21 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN MADISON AND SOUTHEASTERN ST. FRANCOIS COUNTIES IN
SOUTHEASTERN MISSOURI...

At 1120 PM CDT, a severe thunderstorm was located near Roselle,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fredericktown, Junction City, Cobalt, Knob Lick, Mine La Motte,
Libertyville, and Catherine Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southeastern
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3756 9055 3775 9030 3767 9020 3770 9016
      3767 9011 3764 9015 3752 9014 3742 9055
TIME...MOT...LOC 0420Z 238DEG 48KT 3753 9045 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
203 
WWUS53 KLSX 220429
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1129 PM CDT Tue May 21 2024

MOC123-187-220445-
/O.CON.KLSX.SV.W.0207.000000T0000Z-240522T0445Z/
Madison MO-St. Francois MO-
1129 PM CDT Tue May 21 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHEASTERN MADISON AND SOUTHEASTERN ST. FRANCOIS COUNTIES IN
SOUTHEASTERN MISSOURI...

At 1129 PM CDT, a severe thunderstorm was located over Junction City,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fredericktown, Junction City, Cobalt, Mine La Motte, and Catherine
Place.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3760 9044 3772 9026 3767 9020 3770 9016
      3767 9011 3764 9015 3755 9014 3749 9039
TIME...MOT...LOC 0429Z 238DEG 48KT 3760 9032 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Elmore
033 
WWUS53 KLSX 220435
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1135 PM CDT Tue May 21 2024

MOC123-187-220445-
/O.EXP.KLSX.SV.W.0207.000000T0000Z-240522T0445Z/
Madison MO-St. Francois MO-
1135 PM CDT Tue May 21 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON AND
SOUTHEASTERN ST. FRANCOIS COUNTIES IN SOUTHEASTERN MISSOURI WILL
EXPIRE AT 1145 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3760 9044 3772 9026 3767 9020 3770 9016
      3767 9011 3764 9015 3755 9014 3749 9039
TIME...MOT...LOC 0435Z 238DEG 48KT 3763 9025 

$$

Elmore

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 10:59 PM CDT, 8 minutes earlier. Its key messages:

  • Scattered severe thunderstorms are expected tonight, mainly during the evening. The primary severe threats are damaging winds of 60-70 mph, hail to the size of golf balls, and isolated tornadoes.
  • Showers and thunderstorms chances will be focused south of I-70 on Wednesday as a cold front settles into southward. A few severe thunderstorms will be possible, mainly across southeast Missouri and southwest Illinois in the afternoon and evening.
  • Unsettled weather will dominate the from Thursday through the Memorial Day weekend with frequent chances for showers and thunderstorms, and normal to above normal temperatures.
Area forecast discussion, May 21, 10:59 PM CDT, 8 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1059 PM CDT Tue May 21 2024

.UPDATE...
Issued at 638 PM CDT Tue May 21 2024

Thus far the anticipated severe weather has not materialized as
anticipated and advertised much of the day by the majority of the
CAMS with the lack of a line of severe storms/supercells. Overall
it appears at the least the intensity and coverage of severe will
be less than previously thought. The latest ACARS soundings from
St. Louis are showing a warm layer aloft and we are speculating
that the elevated showers and storms now between St. Louis and
Columbia could erode that warm layer and result in an improving
environment for severe storms, especially the severe cluster north
of Lake of the Ozarks that is moving east-northeast. The CAPE and
shear distribution ahead of the advancing cold front will
continue to support severe potential ahead of the front. We have
been updating our messaging to imply severe storms will be more
scattered in coverage. We have also toned down our wording from
the higher-end threats, and believe our threats with any severe
storms are damaging winds of 60-70 mph, hail to the size of
golfballs, and isolated tornadoes. The severe threat should wind
down greatly by midnight.

Glass

&&

.KEY MESSAGES...

- Scattered severe thunderstorms are expected tonight, mainly
  during the evening. The primary severe threats are damaging
  winds of 60-70 mph, hail to the size of golf balls, and isolated
  tornadoes.

- Showers and thunderstorms chances will be focused south of I-70
  on Wednesday as a cold front settles into southward. A few
  severe thunderstorms will be possible, mainly across southeast
  Missouri and southwest Illinois in the afternoon and evening.

- Unsettled weather will dominate the from Thursday through the
  Memorial Day weekend with frequent chances for showers and
  thunderstorms, and normal to above normal temperatures.

&&

.SHORT TERM...  (Through Late Wednesday Night)
Issued at 200 PM CDT Tue May 21 2024

It is the waiting game at this hour early this afternoon.
instability continues to grow with heating, and most of the CWA
is characterized by MLCAPE of 1500-2000+ J/KG but capped as well
with a decent warm layer above 850 mb. An axis of very unstable
air and MLCAPE of 3000+ J/KG focused ahead of the cold front
across eastern KS into far NW will be the genesis zone and the
latest GOES imagery is already showing deepening convective
cu/towers and storm initiation. Thunderstorms should erupt from NW
MO into far eastern KS within the next few hours and favorable
deep layer shear of 55+ kts and the aforementioned CAPE suggests
they will quickly become severe with supercells favored. The
supercell storms will move quickly east-northeast and should grow
in coverage into a broken line, tracking into central and
northeast MO in the 6-8 pm time frame. This line will then track
quickly to the east- southeast through the evening with MLCAPE
values of 2000+ and robust deep layer shear maintaining the severe
threat across the ENTIRE AREA until it exits the CWA in southeast
MO and far southwest IL near 06-07z. Deep layer shear vectors
have a fairly large orthogonal component to the advancing cold
front/forcing suggesting that the line should at least be composed
of semi- discrete supercells into late evening with merger
potential suggesting localized upscale growth in severe bowing
line segments/clusters. All severe weather hazards will be
possible throughout the CWA, but the greatest potential for high-
end severe weather including very large hail greater than 2 inches
in diameter, wind gusts possibly of 80+ mph, and tornadoes
including a strong tornado will reside this evening across central
and northeast MO and west-central IL. In this area the
instability will be greatest during the duration of the event and
there is a short window of slightly better low-level hodograph
curvature. The low-level winds veer through the evening
diminishing hodograph curvature and resulting in more of a
straight-line profile in the low-levels which is less favorable in
general for supercell tornadoes, unless good deviant motion
occurs. 0-3km shear vectors would also support tornado potential
with linear structures and QLCS processes as well.

The cold front will settle into southern MO and southern IL on
Wednesday. A well-defined progressive short wave trof will move
through the mid-upper MS Valley Wednesday afternoon and evening
and this will aid in showers and thunderstorms generally focused
south of I-70 and especially across southeast MO and southern IL
in proximity to the frontal zone. While there appears to be some
severe potential in the afternoon and evening, the greatest
instability is forecast at this time to reside south of the CWA
and this would suggest that is where the greatest severe threat
will be favored as well. Wednesday will also be 10-15 degrees
cooler with the area largely in the post-frontal air mass.

Glass

&&

.LONG TERM...  (Thursday through Next Tuesday)
Issued at 200 PM CDT Tue May 21 2024

An unsettled pattern will persist into early next week with
progressive west-southwest flow aloft forecast. While there
continue to be some differences in the guidance suite with
details, this flow regime will be feature periodic shortwaves
tracking within the flow and traversing the area and frontal
boundaries attendant with them wavering north to south and across
the area. This will result in frequent shower and thunderstorm
chances, however dry time will be frequent as well. Currently
Friday and Sunday have the greatest precipitation potential but
not all day rains. High temperatures are a bit uncertain and
could vary depending on clouds and timing of the rain. Our current
forecast is a bit cooler than the previous one and generally lies
in the lower quartile of the NBM range, and suggests warmer highs
more into the 80s is certainly quite possible.

Glass

&&

.AVIATION...  (For the 06z TAFs through 06z Wednesday Night)
Issued at 1051 PM CDT Tue May 21 2024

Lingering thunderstorms may continue to impact St. Louis area
terminals near the beginning of the 06Z TAF cycle, but this will
be a short window, and VFR conditions are expected the remainder
of the night and into tomorrow morning. Heavy rain and gusty,
erratic winds will be the primary hazards with these
thunderstorms should they directly impact any individual terminal.
Scattered showers are expected to redevelop along and south of
the front tomorrow afternoon, but may only impact I-70 corridor
terminals for a brief period before moving south. VFR conditions
are expected at UIN throughout the TAF cycle.

BRC

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 21, 6:37 PM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
637 PM CDT Tue May 21 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-222345-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
637 PM CDT Tue May 21 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Scattered severe thunderstorms are possible across the area, mainly
this evening. The primary severe threat is damaging winds of 60-70
mph, hail to the size of golf balls, and isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are possible each day through Monday. A few severe
storms are possible across southeast Missouri and southern Illinois
on Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Glass

In the hours before

Local storm report, May 21, 7:44 PM CDT, 3 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
744 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     Tstm Wnd Dmg     5 NNE Novelty           40.07N 92.18W
05/21/2024                   Knox               MO   911 Call Center

            Tree down south of Edina. Time based on
            radar.

&&

Britt
Local storm report, May 21, 7:49 PM CDT, 3 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
749 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     Hail             Knox City               40.15N 92.00W
05/21/2024  M0.70 Inch       Knox               MO   911 Call Center

&&

Britt
Local storm report, May 21, 8:01 PM CDT, 3 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
801 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     Tstm Wnd Dmg     4 NW Flint Hill         38.89N 90.92W
05/21/2024                   St. Charles        MO   Public

            Tree down onto Hwy 61 near the St.
            Charles-Lincoln Co border; report from
            social media.

&&

Pfahler
Local storm report, May 21, 8:05 PM CDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
805 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     Hail             Clayton                 38.65N 90.33W
05/21/2024  M0.75 Inch       St. Louis          MO   Public

&&

Britt
Local storm report, May 21, 8:12 PM CDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
812 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     Hail             1 NW Mehlville          38.51N 90.33W
05/21/2024  M0.70 Inch       St. Louis          MO   NWS Employee

&&

Pfahler
Local storm report, May 21, 9:15 PM CDT, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
915 PM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     Tstm Wnd Dmg     Eolia                   39.24N 91.01W
05/21/2024                   Pike               MO   Public

            Multiple trees down on Hwy D outside of
            Eolia; report from social media with
            picture.

&&

Pfahler

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:22 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis22 min
May 21, 7:32 PM CDTSevere Thunderstorm WarningLSXCole, Osage43 min
May 21, 7:34 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby41 min
May 21, 7:35 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren40 min
May 21, 7:49 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage41 min
May 21, 8:53 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.